Alert archive / Wyoming / Special Weather Statements in 2016
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at May 24, 2016, 6:21 PM MDT for Johnson County, Wyoming. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2016, 6:21 PM MDT (00:21 UTC)
- Expired
- May 24, 2016, 7:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Riverton, WY
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 143 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 0.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1895 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
015 WWUS85 KRIW 250021 SPSRIW SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 621 PM MDT TUE MAY 24 2016 WYZ009-011-250100- SOUTHEAST JOHNSON COUNTY-BIGHORN MOUNTAINS SOUTHEAST- 621 PM MDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JOHNSON COUNTY UNTIL 700 PM MDT... AT 621 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF RED WALL...WHICH IS 25 MILES SOUTHWEST OF KAYCEE...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MAYOWORTH AROUND 700 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BARNUM...CHAMPION RIDGE PUMPED STORAGE HYDROELECTRIC POWER PLANT AND POWDER RIVER CABINS. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 256 AND 260. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4349 10695 4353 10711 4393 10688 4378 10657 TIME...MOT...LOC 0021Z 213DEG 28KT 4350 10707 $$ BRAUN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at May 24, 2:10 PM MDT, 4 hours 11 minutes earlier.
Area forecast discussion, May 24, 2:10 PM MDT, 4 hours 11 minutes before
Area Forecast Discussion National Weather Service Riverton WY 210 PM MDT TUE MAY 24 2016 .Short Term...Tonight Through Wednesday A major long wave low pressure trough extending from the eastern Pacific off of the west coast to the eastern great plains will remain over the region. This will keep cool air over the region with southwest flow bringing Pacific moisture north along with instability and jet dynamics supporting shower activity with embedded afternoon and evening thunderstorms. Thunderstorms will have small hail...heavy rain and strong wind gusts. Gusty southwest winds will extend across the lower elevations of the Red Desert...Wind River and Bighorn basins and Fremont...Natrona and Johnson counties. Night time freezing to near freezing temperatures in the mountains will retard the snowmelt. The snow level will continue to fluctuate between 9000 feet and 7500 feet day to night. Above 9000 feet accumulations of 2 to 4 inches a day is expected. Some accumulation may occur below 9000 feet down to around 8000 feet. Showers and thunderstorms will produce daily precipitation from .25 to .5 of an inch with local 1 inch amounts. .Long Term...Wednesday Night Through Tuesday A major long wave low pressure trough extending from the eastern Pacific off of the west coast to the eastern great plains will remain over the region Wednesday night trough Tuesday. This will keep cool air over the region with southwest flow bringing Pacific moisture north along with instability and jet dynamics supporting shower activity with embedded afternoon and evening thunderstorms. Thunderstorms will have small hail...heavy rain and strong wind gusts. Gusty southwest winds will extend across the lower elevations of the Red Desert...Wind River and Bighorn basins and Fremont...Natrona and Johnson counties. Night time freezing to near freezing temperatures in the mountains will retard the snowmelt. The snow level will continue to fluctuate between 9000 feet and 7500 feet day to night. Above 9000 feet accumulations of 2 to 4 inches a day is expected through the week. Some accumulation may occur below 9000 feet down to around 8000 feet. Showers and thunderstorms will produce daily precipitation from .25 to .5 of an inch with local 1 inch amounts. The extended models start to diverge over the weekend and spread apart more Monday and tuesday with speed...strength and location of short wave low pressure troughs. && .AVIATION.../00Z ISSUANCE/ West of the Continental Divide...KJAC/KRKS/KPNA/KBPI Routes A disturbance moving northeast across the region will keep scattered showers and thunderstorms through the evening...more numerous in the high country. Brief MVFR conditions in lower ceilings will occur in and near heavier showers and storms. Wind gusts of 35-45 kts are possible near stronger or higher based storms. Most activity will decrease by 04z Wed...lingering a bit longer near KJAC. Early morning low stratus and MVFR ceilings or VCFG return to some terminals after 09z. Another round of light showers will return to the southwest by morning. Another round of showers and thunderstorms will develop Wednesday afternoon. East of the Continental Divide...KCPR/KCOD/KRIW/KWRL/KLND Routes A strong disturbance moving across the region will keep scattered showers and thunderstorms east of the divide through the evening...with periods of brief MVFR conditions in lower ceilings in and near heavier showers and storms. More numerous and stronger thunderstorms are possible in both Natrona and Johnson counties later this afternoon and evening with some storms producing winds gusts in excess of 45 knots...hail from one half inch to one inch...and brief heavy rain with frequent lightning. This activity will decrease from south to north after 04z Wed. Early morning low stratus and MVFR ceilings or VCFG returns to some terminals after 09z. Light showers will be possible again Wednesday morning with building afternoon thunderstorms once again. && .FIRE WEATHER... A major long wave low pressure trough extending from the eastern Pacific off of the west coast to the eastern great plains will remain over the region into the weekend. This will keep cool air over the region with southwest flow bringing Pacific moisture north along with instability and jet dynamics supporting shower activity with embedded afternoon and evening thunderstorms. Thunderstorms will have small hail...heavy rain and strong wind gusts. Over the mountains...relative humidity will be elevated with lower relative humidity and gusty southwest winds across the lower elevations of the Red Desert...Wind River and Bighorn basins and Fremont...Natrona and Johnson counties. Night time freezing to near freezing temperatures in the mountains will retard the snowmelt. The snow level will continue to fluctuate between 9000 feet and 7500 feet day to night. Above 9000 feet accumulations of 2 to 4 inches a day is expected through the week. Some accumulation may occur below 9000 feet down to around 8000 feet. Showers and thunderstorms will produce daily precipitation from .25 to .5 of an inch with local 1 inch amounts. Outside of areas of precipitation...mixing heights should rise high enough for good to very good smoke dispersal in the afternoons. && .RIW Watches/Warnings/Advisories... None. && SHORT TERM...C.Baker LONG TERM...C.Baker AVIATION...Skrbac FIRE WEATHER...C.Baker
Hazardous weather outlook, May 24, 3:45 AM MDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 345 AM MDT TUE MAY 24 2016 WYZ001>020-022>030-251200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 345 AM MDT TUE MAY 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. A FEW STRONG TO POSSIBLY SEVERE STORMS ARE POSSIBLE EAST OF A CODY TO CASPER LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY THROUGH FRIDAY...ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE REGION EACH DAY. SATURDAY THROUGH MONDAY...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS OVER THE NORTH AND NORTHWEST. ISOLATED STORMS OVER THE CENTRAL AND SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER...INCLUDING HAIL...STRONG WINDS...HEAVY RAINFALL OR OBSERVED FLOODING. THANK YOU.
In the hours before
Special weather statement, May 24, 5:25 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 525 PM MDT TUE MAY 24 2016 WYZ010-011-250015- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- 525 PM MDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 615 PM MDT... AT 525 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF MAYOWORTH...WHICH IS 14 MILES NORTH OF KAYCEE... MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL JOHNSON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...TA GUEST RANCH. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 25 BETWEEN MILE MARKERS 263 AND 296. INTERSTATE 90 BETWEEN MILE MARKERS 66 AND 85. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4380 10653 4387 10676 4431 10670 4421 10622 TIME...MOT...LOC 2325Z 202DEG 23KT 4391 10661 BRAUN
Special weather statement, May 24, 5:32 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 532 PM MDT TUE MAY 24 2016 WYZ005>009-017-020-250015- SOUTHWEST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-WIND RIVER BASIN-SOUTHEAST BIG HORN BASIN-NATRONA COUNTY LOWER ELEVATIONS-BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST- 532 PM MDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT... NORTHWESTERN NATRONA...SOUTHEASTERN WASHAKIE AND SOUTHEASTERN HOT SPRINGS COUNTIES UNTIL 615 PM MDT... AT 531 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHOSHONI TO NEAR CASTLE GARDENS...AND MOVING NORTHEAST AT 45 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... HILAND AROUND 555 PM MDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ARMINTO AND BOYSEN STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4386 10752 4326 10671 4297 10755 4336 10815 TIME...MOT...LOC 2331Z 228DEG 39KT 4331 10809 4302 10764 BRAUN
Special weather statement, May 24, 5:34 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 534 PM MDT TUE MAY 24 2016 WYZ025-026-250015- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER GREEN RIVER BASIN- 534 PM MDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SUBLETTE COUNTY UNTIL 615 PM MDT... AT 534 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF LA BARGE...WHICH IS 11 MILES SOUTH OF BIG PINEY... MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BIG PINEY AROUND 550 PM MDT. MARBLETON AROUND 555 PM MDT. MESA GAS FIELD AROUND 615 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BIG PINEY ELEMENTARY SCHOOL...PINEDALE RALPH WENZ FIELD...BIG PINEY MIDDLE SCHOOL...BIG PINEY MARBLETON AIRPORT...SUBLETTE COUNTY FAIRGROUNDS...BIG PINEY HIGH SCHOOL AND BOULDER FISH REARING STATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4227 11007 4235 11028 4288 10998 4275 10965 TIME...MOT...LOC 2334Z 207DEG 32KT 4238 11013 BRAUN
Special weather statement, May 24, 5:51 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 551 PM MDT TUE MAY 24 2016 WYZ004>007-250030- SOUTHWEST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- 551 PM MDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHAKIE... SOUTHEASTERN HOT SPRINGS AND SOUTHERN BIG HORN COUNTIES UNTIL 630 PM MDT... AT 551 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KIRBY TO NEAR HOT SPRINGS STATE PARK...AND MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... KIRBY AND WINCHESTER AROUND 555 PM MDT. WYOMING BOYS SCHOOL AROUND 615 PM MDT. WORLAND MUNICIPAL AIRPORT AROUND 620 PM MDT. WORLAND AROUND 625 PM MDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE EASTSIDE ELEMENTARY SCHOOL...WASHAKIE COUNTY FAIRGROUNDS...THERMOPOLIS HOT SPRINGS COUNTY MEMORIAL HOSPITAL...WASHAKIE COUNTY LIBRARY WORLAND BRANCH...WORLAND NUMBER 21 NATURAL GAS PROCESSING PLANT...WORLAND WASHAKIE MEDICAL CENTER...WORLAND HIGH SCHOOL...WORLAND MIDDLE SCHOOL...WORLAND NATURAL GAS PROCESSING PLANT AND WEST SIDE ELEMENTARY SCHOOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4429 10802 4389 10762 4353 10815 4381 10827 TIME...MOT...LOC 2351Z 205DEG 27KT 4381 10814 4366 10812 BRAUN
Special weather statement, May 24, 6:10 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
610 PM MDT TUE MAY 24 2016
WYZ006>008-020-250100-
OWL CREEK AND BRIDGER MOUNTAINS-SOUTHEAST BIG HORN BASIN-NATRONA
COUNTY LOWER ELEVATIONS-BIGHORN MOUNTAINS WEST-
610 PM MDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NATRONA...
SOUTHEASTERN WASHAKIE AND SOUTHEASTERN HOT SPRINGS COUNTIES UNTIL 700
PM MDT...
AT 610 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR COTTONWOOD PASS TO
NEAR HILAND...AND MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
COTTONWOOD PASS AROUND 615 PM MDT.
BIG TRAILS AROUND 700 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ARMINTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4330 10669 4310 10732 4328 10752 4337 10753
4343 10763 4343 10768 4347 10773 4359 10764
4359 10759 4365 10759 4389 10741 4366 10713
4361 10720 4353 10724 4324 10730 4321 10718
4321 10710 4330 10705 4341 10691 4343 10685
TIME...MOT...LOC 0010Z 214DEG 28KT 4345 10764 4320 10736
BRAUNSpecial weather statement, May 24, 6:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 621 PM MDT TUE MAY 24 2016 WYZ009-011-250100- SOUTHEAST JOHNSON COUNTY-BIGHORN MOUNTAINS SOUTHEAST- 621 PM MDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JOHNSON COUNTY UNTIL 700 PM MDT... AT 621 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF RED WALL...WHICH IS 25 MILES SOUTHWEST OF KAYCEE...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MAYOWORTH AROUND 700 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BARNUM...CHAMPION RIDGE PUMPED STORAGE HYDROELECTRIC POWER PLANT AND POWDER RIVER CABINS. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 256 AND 260. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4349 10695 4353 10711 4393 10688 4378 10657 TIME...MOT...LOC 0021Z 213DEG 28KT 4350 10707 BRAUN
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:10 PM MDT | Special Weather Statement | RIW | 50 min | |
| May 24, 6:40 PM MDT | Special Weather Statement | RIW | Johnson | 50 min |
| May 24, 6:47 PM MDT | Special Weather Statement | RIW | Big Horn | 43 min |
| May 24, 6:49 PM MDT | Special Weather Statement | RIW | Johnson | 41 min |
| May 24, 6:53 PM MDT | Special Weather Statement | RIW | Washakie | 37 min |
| May 24, 6:58 PM MDT | Special Weather Statement | RIW | Johnson | 47 min |
| May 24, 7:35 PM MDT | Special Weather Statement | RIW | Big Horn | 25 min |
| May 24, 7:40 PM MDT | Special Weather Statement | RIW | Johnson | 50 min |
| May 24, 7:50 PM MDT | Special Weather Statement | RIW | Johnson | 25 min |
| May 24, 7:57 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 33 min |
| May 24, 8:34 PM MDT | Special Weather Statement | RIW | Natrona | 26 min |
| May 25, 11:17 AM MDT | Special Weather Statement | RIW | Fremont | 43 min |
| May 25, 11:32 AM MDT | Special Weather Statement | RIW | Natrona | 43 min |
| May 25, 11:52 AM MDT | Special Weather Statement | RIW | Hot Springs | 38 min |
| May 25, 12:03 PM MDT | Special Weather Statement | RIW | Big Horn | 42 min |
| May 25, 12:43 PM MDT | Special Weather Statement | RIW | Washakie | 32 min |
| May 25, 12:56 PM MDT | Special Weather Statement | RIW | Sweetwater | 34 min |
| May 25, 1:16 PM MDT | Special Weather Statement | RIW | Washakie | 29 min |
| May 25, 1:36 PM MDT | Special Weather Statement | RIW | Big Horn | 39 min |
| May 25, 1:46 PM MDT | Special Weather Statement | RIW | Fremont | 59 min |
| May 25, 1:48 PM MDT | Special Weather Statement | RIW | Washakie | 42 min |
| May 25, 1:52 PM MDT | Special Weather Statement | RIW | Big Horn | 38 min |
| May 25, 1:53 PM MDT | Special Weather Statement | RIW | Hot Springs | 52 min |
| May 25, 2:14 PM MDT | Special Weather Statement | RIW | 46 min | |
| May 25, 2:27 PM MDT | Special Weather Statement | RIW | Fremont | 48 min |
| May 25, 2:31 PM MDT | Special Weather Statement | RIW | Fremont | 44 min |
| May 25, 2:34 PM MDT | Special Weather Statement | RIW | Washakie | 41 min |
| May 25, 2:52 PM MDT | Special Weather Statement | RIW | Washakie | 38 min |
| May 25, 3:15 PM MDT | Special Weather Statement | RIW | 30 min | |
| May 25, 3:36 PM MDT | Special Weather Statement | RIW | Natrona | 39 min |
| May 25, 4:11 PM MDT | Special Weather Statement | RIW | Johnson | 49 min |
| May 25, 4:37 PM MDT | Special Weather Statement | RIW | Big Horn | 38 min |
| May 25, 4:41 PM MDT | Special Weather Statement | RIW | Big Horn | 49 min |
| May 25, 5:17 PM MDT | Special Weather Statement | RIW | Hot Springs | 28 min |
| May 25, 5:21 PM MDT | Special Weather Statement | RIW | Big Horn | 24 min |
Nearby
Special Weather Statements in Wyoming, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.